# SDR CA961220010

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Support Ring
- Part number: 152734
- Condition: Modified
- Location: Altimeter
- Component: Aeromech, 804710DH
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT RING FOUND ILLEGALLY MODIFIED AS OUTLINED IN SERVICE DIFFICULTY ADVISORY AV-93-07R1.
